Please use this form for health related questions only. For all other questions please contact customer service.

Can Metformin while Nurtiblasting cause stomach issues, diarrhea, tiredness?

I am a diabetic and have been using Metformin to control my blood sugar. I have been using the Nutribullet for about 2 -2/12 years

1 Answer
1 year ago

Dietitian's Answer

This is a chicken and the egg kind of question. Which came first? If you have been taking metformin and then started NutriBlasting, it may not be the combination of the two that is causing your symptoms, rather, it may be the ingredients you are consuming. If it is the other way around or your symptoms persists for more than a couple of days, we urge you to see the doctor. While waiting to see your doctor, continue your medication as suggested by your doctor and stop NutriBlasting until you have more information why you are experiencing the problems.

Community Answers

There are no community answers for this question yet. Be the first!

You must be signed in to answer. Sign In or Register for Free